# SDR ASOA200901435

- Difficulty date: December 17, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,223 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RT UPPER 625 OBLIQUE ANGEL IS CRACKED.
